# SDR ASAA2021091835985

- Difficulty date: September 18, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N477AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40716
- Aircraft time: 22,426 hours, 7,021 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S FMC CDU WENT BLANK. "CALL AND FAIL" LIGHTS ILLUMINATED AFTER 30 SECONDS RETURNED TO NORMAL OPERATION. GROUNDED - YES. REF B737-900 FIM 34-61 TASK 803: PERFORMED LEFT CDU DISPLAY TEST, COLOR TEST, KEY TEST NOTING CORRECT OPERATION. PULLED/RESET 1 CB. LEFT CDU POWER UP SAFETY TEST SUCCESSFUL W/ NO DEFECTS OBSERVED. ETOPS GROUND VERIFICATION SUCCESSFUL.
